Alert archive / Arkansas / Freeze Warnings in 2021
Freeze Warning 2, NWS Little Rock, AR
NWS Little Rock, AR issued this freeze warning at Apr 1, 2021, 3:37 AM CDT for 36 counties in Arkansas. It took effect at Apr 2, 2021, 3:00 AM CDT. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 1, 2021, 3:37 AM CDT (08:37 UTC)
- In effect from
- Apr 2, 2021, 3:00 AM CDT
- Expired
- Apr 2, 2021, 9:00 AM CDT
- In force
- 6 hr
- Issued by
- NWS Little Rock, AR
All 36 counties
Arkansas County, AR, Baxter County, AR, Bradley County, AR, Calhoun County, AR, Clark County, AR, Cleburne County, AR, Cleveland County, AR, Conway County, AR, Dallas County, AR, Desha County, AR, Drew County, AR, Faulkner County, AR, Fulton County, AR, Garland County, AR, Grant County, AR, Hot Spring County, AR, Independence County, AR, Izard County, AR, Jackson County, AR, Jefferson County, AR, Lawrence County, AR, Lincoln County, AR, Lonoke County, AR, Marion County, AR, Monroe County, AR, Ouachita County, AR, Perry County, AR, Pike County, AR, Prairie County, AR, Pulaski County, AR, Randolph County, AR, Saline County, AR, Sharp County, AR, Stone County, AR, White County, AR, Woodruff County, AR
The radar
The Little Rock radar (KLZK), 15 km from the middle of the area, began a volume at 08:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Little Rock, AR (KLZK), launched 00:00Z, 8.6 hours before the alert went out and 196 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3178 m above ground
- 0-6 km bulk shear
- 80 kt
- 0-1 km storm-relative helicity
- -93 m²/s²
- 0-3 km storm-relative helicity
- -194 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
642 WWUS74 KLZK 010837 NPWLZK URGENT - WEATHER MESSAGE National Weather Service Little Rock AR 337 AM CDT Thu Apr 1 2021 ARZ003>008-012>017-023>025-033-034-012100- /O.UPG.KLZK.FZ.A.0002.210402T0800Z-210402T1400Z/ /O.NEW.KLZK.FZ.W.0002.210402T0800Z-210402T1400Z/ /O.CON.KLZK.FZ.W.0001.000000T0000Z-210401T1400Z/ Boone-Marion-Baxter-Fulton-Sharp-Randolph-Newton-Searcy-Stone- Izard-Independence-Lawrence-Van Buren-Cleburne-Jackson-White- Woodruff- Including the cities of Harrison, Bull Shoals, Flippin, Yellville, Summit, Mountain Home, Cherokee Village, Mammoth Spring, Cave City, Ash Flat, Hardy, Attica, Pocahontas, Jasper, Western Grove, Marshall, Leslie, Mountain View, Horseshoe Bend, Melbourne, Calico Rock, Oxford, Batesville, Walnut Ridge, Hoxie, Fairfield Bay, Clinton, Heber Springs, Newport, Searcy, Beebe, Augusta, McCrory, and Cotton Plant 337 AM CDT Thu Apr 1 2021 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING... ...FREEZE WARNING IN EFFECT FROM 3 AM TO 9 AM CDT FRIDAY... * WHAT...Sub-freezing temperatures expected Thursday morning and again Friday morning. * WHERE...Portions of central, eastern and north central Arkansas. * WHEN...For the Freeze Warning, until 9 AM CDT Thursday. For the Freeze Warning, from 3 AM to 9 AM CDT Friday. * IMPACTS...Frost and freeze conditions will kill crops, other sensitive vegetation and possibly damage unprotected outdoor plumbing. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. To prevent freezing and possible bursting of outdoor water pipes they should be wrapped, drained, or allowed to drip slowly. Those that have in-ground sprinkler systems should drain them and cover above- ground pipes to protect them from freezing. && $$ ARZ021-022-031-032-038-039-041>047-054>057-012100- /O.UPG.KLZK.FZ.A.0002.210402T0800Z-210402T1400Z/ /O.NEW.KLZK.FZ.W.0002.210402T0800Z-210402T1400Z/ Johnson-Pope-Conway-Faulkner-Yell-Perry-Montgomery-Garland-Saline- Pulaski-Lonoke-Prairie-Monroe-Hot Spring-Grant-Jefferson-Arkansas- Including the cities of Clarksville, Russellville, Morrilton, Conway, Dardanelle, Danville, Ola, Perryville, Mount Ida, Norman, Hot Springs, Benton, Bryant, Little Rock, North Little Rock, Cabot, Lonoke, Des Arc, Hazen, De Valls Bluff, Brinkley, Clarendon, Malvern, Sheridan, Pine Bluff, Stuttgart, and De Witt 337 AM CDT Thu Apr 1 2021 ...FREEZE WARNING IN EFFECT FROM 3 AM TO 9 AM CDT FRIDAY... * WHAT...Sub-freezing temperatures expected Friday morning. * WHERE...Portions of central, eastern, southeast, southwest and western Arkansas. * WHEN...From 3 AM to 9 AM CDT Friday. * IMPACTS...Frost and freeze conditions will kill crops, other sensitive vegetation and possibly damage unprotected outdoor plumbing. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. To prevent freezing and possible bursting of outdoor water pipes they should be wrapped, drained, or allowed to drip slowly. Those that have in-ground sprinkler systems should drain them and cover above- ground pipes to protect them from freezing. && $$ ARZ030-012100- /O.NEW.KLZK.FZ.W.0002.210402T0800Z-210402T1400Z/ Logan- Including the cities of Booneville and Paris 337 AM CDT Thu Apr 1 2021 ...FREEZE WARNING IN EFFECT FROM 3 AM TO 9 AM CDT FRIDAY... * WHAT...Sub-freezing temperatures expected Friday morning. * WHERE...Portions of western Arkansas. * WHEN...From 3 AM to 9 AM CDT Friday. * IMPACTS...Frost and freeze conditions will kill crops, other sensitive vegetation and possibly damage unprotected outdoor plumbing. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. To prevent freezing and possible bursting of outdoor water pipes they should be wrapped, drained, or allowed to drip slowly. Those that have in-ground sprinkler systems should drain them and cover above- ground pipes to protect them from freezing. && $$ ARZ037-040-052-065>069-012100- /O.EXA.KLZK.FZ.A.0002.210402T0800Z-210402T1400Z/ Scott-Polk-Pike-Desha-Ouachita-Calhoun-Bradley-Drew- Including the cities of Waldron, Mena, Murfreesboro, Glenwood, Dumas, McGehee, Camden, Hampton, Thornton, Warren, and Monticello 337 AM CDT Thu Apr 1 2021 ...FREEZE WATCH IN EFFECT FROM LATE TONIGHT THROUGH FRIDAY MORNING... * WHAT...Freezing or near-freezing temperatures possible Friday morning. * WHERE...Portions of western, southwestern, south and southeast Arkansas * WHEN...From 3 AM to 9 AM CDT Friday. * IMPACTS...Frost and freeze conditions could kill crops, other sensitive vegetation and possibly damage unprotected outdoor plumbing. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. To prevent freezing and possible bursting of outdoor water pipes they should be wrapped, drained, or allowed to drip slowly. Those that have in-ground sprinkler systems should drain them and cover above- ground pipes to protect them from freezing. && $$ ARZ053-062>064-012100- /O.CON.KLZK.FZ.A.0002.210402T0800Z-210402T1400Z/ Clark-Dallas-Cleveland-Lincoln- Including the cities of Arkadelphia, Fordyce, Rison, Kingsland, Star City, and Gould 337 AM CDT Thu Apr 1 2021 ...FREEZE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH FRIDAY MORNING... * WHAT...Freezing or near-freezing temperatures possible Friday morning. * WHERE...Portions of southwest and south Arkansas * WHEN...From 3 AM to 9 AM CDT Friday. * IMPACTS...Frost and freeze conditions could kill crops, other sensitive vegetation and possibly damage unprotected outdoor plumbing. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. To prevent freezing and possible bursting of outdoor water pipes they should be wrapped, drained, or allowed to drip slowly. Those that have in-ground sprinkler systems should drain them and cover above- ground pipes to protect them from freezing. && $$
3 follow-up statements
626 WWUS74 KLZK 011403 AAA NPWLZK URGENT - WEATHER MESSAGE...UPDATED National Weather Service Little Rock AR 903 AM CDT Thu Apr 1 2021 ARZ003>008-012>017-023>025-033-034-012215- /O.EXP.KLZK.FZ.W.0001.000000T0000Z-210401T1400Z/ /O.CON.KLZK.FZ.W.0002.210402T0800Z-210402T1400Z/ Boone-Marion-Baxter-Fulton-Sharp-Randolph-Newton-Searcy-Stone- Izard-Independence-Lawrence-Van Buren-Cleburne-Jackson-White- Woodruff- Including the cities of Harrison, Bull Shoals, Flippin, Yellville, Summit, Mountain Home, Cherokee Village, Mammoth Spring, Cave City, Ash Flat, Hardy, Attica, Pocahontas, Jasper, Western Grove, Marshall, Leslie, Mountain View, Horseshoe Bend, Melbourne, Calico Rock, Oxford, Batesville, Walnut Ridge, Hoxie, Fairfield Bay, Clinton, Heber Springs, Newport, Searcy, Beebe, Augusta, McCrory, and Cotton Plant 903 AM CDT Thu Apr 1 2021 ...FREEZE WARNING REMAINS IN EFFECT FROM 3 AM TO 9 AM CDT FRIDAY... ...FREEZE WARNING HAS EXPIRED... * WHAT...Sub-freezing temperatures as low as 27 expected. * WHERE...Portions of north, central and northeast Arkansas. * WHEN...From 3 AM to 9 AM CDT Friday. * IMPACTS...Frost and freeze conditions will kill crops, other sensitive vegetation and possibly damage unprotected outdoor plumbing. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. To prevent freezing and possible bursting of outdoor water pipes they should be wrapped, drained, or allowed to drip slowly. Those that have in-ground sprinkler systems should drain them and cover above- ground pipes to protect them from freezing. && $$ ARZ021-022-030>032-038-039-041>047-054>057-012215- /O.CON.KLZK.FZ.W.0002.210402T0800Z-210402T1400Z/ Johnson-Pope-Logan-Conway-Faulkner-Yell-Perry-Montgomery-Garland- Saline-Pulaski-Lonoke-Prairie-Monroe-Hot Spring-Grant-Jefferson- Arkansas- Including the cities of Clarksville, Russellville, Booneville, Paris, Morrilton, Conway, Dardanelle, Danville, Ola, Perryville, Mount Ida, Norman, Hot Springs, Benton, Bryant, Little Rock, North Little Rock, Cabot, Lonoke, Des Arc, Hazen, De Valls Bluff, Brinkley, Clarendon, Malvern, Sheridan, Pine Bluff, Stuttgart, and De Witt 903 AM CDT Thu Apr 1 2021 ...FREEZE WARNING REMAINS IN EFFECT FROM 3 AM TO 9 AM CDT FRIDAY... * WHAT...Sub-freezing temperatures as low as 29 expected. * WHERE...Portions of central, eastern, southeast, southwest and western Arkansas. * WHEN...From 3 AM to 9 AM CDT Friday. * IMPACTS...Frost and freeze conditions will kill crops, other sensitive vegetation and possibly damage unprotected outdoor plumbing. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. To prevent freezing and possible bursting of outdoor water pipes they should be wrapped, drained, or allowed to drip slowly. Those that have in-ground sprinkler systems should drain them and cover above- ground pipes to protect them from freezing. && $$ ARZ037-040-052-053-062>069-012215- /O.CON.KLZK.FZ.A.0002.210402T0800Z-210402T1400Z/ Scott-Polk-Pike-Clark-Dallas-Cleveland-Lincoln-Desha-Ouachita- Calhoun-Bradley-Drew- Including the cities of Waldron, Mena, Murfreesboro, Glenwood, Arkadelphia, Fordyce, Rison, Kingsland, Star City, Gould, Dumas, McGehee, Camden, Hampton, Thornton, Warren, and Monticello 903 AM CDT Thu Apr 1 2021 ...FREEZE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH FRIDAY MORNING... * WHAT...Sub-freezing temperatures as low as 30 possible. * WHERE...Portions of southeast, southwest and western Arkansas. * WHEN...From late tonight through Friday morning. * IMPACTS...Frost and freeze conditions could kill crops, other sensitive vegetation and possibly damage unprotected outdoor plumbing. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. To prevent freezing and possible bursting of outdoor water pipes they should be wrapped, drained, or allowed to drip slowly. Those that have in-ground sprinkler systems should drain them and cover above- ground pipes to protect them from freezing. && $$ 67
365 WWUS74 KLZK 011908 NPWLZK URGENT - WEATHER MESSAGE National Weather Service Little Rock AR 208 PM CDT Thu Apr 1 2021 ...Widespread Below Freezing Temperatures Expected Across Much of Arkansas Tonight... ARZ037-040-052-053-062>069-021400- /O.UPG.KLZK.FZ.A.0002.210402T0800Z-210402T1400Z/ /O.EXA.KLZK.FZ.W.0002.210402T0800Z-210402T1400Z/ Scott-Polk-Pike-Clark-Dallas-Cleveland-Lincoln-Desha-Ouachita- Calhoun-Bradley-Drew- Including the cities of Waldron, Mena, Murfreesboro, Glenwood, Arkadelphia, Fordyce, Rison, Kingsland, Star City, Gould, Dumas, McGehee, Camden, Hampton, Thornton, Warren, and Monticello 208 PM CDT Thu Apr 1 2021 ...FREEZE WARNING IN EFFECT FROM 3 AM TO 9 AM CDT FRIDAY... * WHAT...Sub-freezing temperatures as low as 28 expected. * WHERE...Portions of southeast, southwest and western Arkansas. * WHEN...From 3 AM to 9 AM CDT Friday. * IMPACTS...Frost and freeze conditions will kill crops, other sensitive vegetation and possibly damage unprotected outdoor plumbing. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. To prevent freezing and possible bursting of outdoor water pipes they should be wrapped, drained, or allowed to drip slowly. Those that have in-ground sprinkler systems should drain them and cover above- ground pipes to protect them from freezing. && $$ ARZ003>008-012>017-021>025-030>034-038-039-041>047-054>057-021400- /O.CON.KLZK.FZ.W.0002.210402T0800Z-210402T1400Z/ Boone-Marion-Baxter-Fulton-Sharp-Randolph-Newton-Searcy-Stone- Izard-Independence-Lawrence-Johnson-Pope-Van Buren-Cleburne- Jackson-Logan-Conway-Faulkner-White-Woodruff-Yell-Perry- Montgomery-Garland-Saline-Pulaski-Lonoke-Prairie-Monroe- Hot Spring-Grant-Jefferson-Arkansas- Including the cities of Harrison, Bull Shoals, Flippin, Yellville, Summit, Mountain Home, Cherokee Village, Mammoth Spring, Cave City, Ash Flat, Hardy, Attica, Pocahontas, Jasper, Western Grove, Marshall, Leslie, Mountain View, Horseshoe Bend, Melbourne, Calico Rock, Oxford, Batesville, Walnut Ridge, Hoxie, Clarksville, Russellville, Fairfield Bay, Clinton, Heber Springs, Newport, Booneville, Paris, Morrilton, Conway, Searcy, Beebe, Augusta, McCrory, Cotton Plant, Dardanelle, Danville, Ola, Perryville, Mount Ida, Norman, Hot Springs, Benton, Bryant, Little Rock, North Little Rock, Cabot, Lonoke, Des Arc, Hazen, De Valls Bluff, Brinkley, Clarendon, Malvern, Sheridan, Pine Bluff, Stuttgart, and De Witt 208 PM CDT Thu Apr 1 2021 ...FREEZE WARNING REMAINS IN EFFECT FROM 3 AM TO 9 AM CDT FRIDAY... * WHAT...Sub-freezing temperatures as low as 26 expected. * WHERE...Much of Arkansas. * WHEN...From 3 AM to 9 AM CDT Friday. * IMPACTS...Frost and freeze conditions will kill crops, other sensitive vegetation and possibly damage unprotected outdoor plumbing. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. To prevent freezing and possible bursting of outdoor water pipes they should be wrapped, drained, or allowed to drip slowly. Those that have in-ground sprinkler systems should drain them and cover above- ground pipes to protect them from freezing. && $$ 67
017 WWUS74 KLZK 020759 NPWLZK URGENT - WEATHER MESSAGE National Weather Service Little Rock AR 259 AM CDT Fri Apr 2 2021 ARZ003>008-012>017-021>025-030>034-037>047-052>057-062>069-021400- /O.CON.KLZK.FZ.W.0002.210402T0800Z-210402T1400Z/ Boone-Marion-Baxter-Fulton-Sharp-Randolph-Newton-Searcy-Stone- Izard-Independence-Lawrence-Johnson-Pope-Van Buren-Cleburne- Jackson-Logan-Conway-Faulkner-White-Woodruff-Scott-Yell-Perry- Polk-Montgomery-Garland-Saline-Pulaski-Lonoke-Prairie-Monroe-Pike- Clark-Hot Spring-Grant-Jefferson-Arkansas-Dallas-Cleveland- Lincoln-Desha-Ouachita-Calhoun-Bradley-Drew- Including the cities of Harrison, Bull Shoals, Flippin, Yellville, Summit, Mountain Home, Cherokee Village, Mammoth Spring, Cave City, Ash Flat, Hardy, Attica, Pocahontas, Jasper, Western Grove, Marshall, Leslie, Mountain View, Horseshoe Bend, Melbourne, Calico Rock, Oxford, Batesville, Walnut Ridge, Hoxie, Clarksville, Russellville, Fairfield Bay, Clinton, Heber Springs, Newport, Booneville, Paris, Morrilton, Conway, Searcy, Beebe, Augusta, McCrory, Cotton Plant, Waldron, Dardanelle, Danville, Ola, Perryville, Mena, Mount Ida, Norman, Hot Springs, Benton, Bryant, Little Rock, North Little Rock, Cabot, Lonoke, Des Arc, Hazen, De Valls Bluff, Brinkley, Clarendon, Murfreesboro, Glenwood, Arkadelphia, Malvern, Sheridan, Pine Bluff, Stuttgart, De Witt, Fordyce, Rison, Kingsland, Star City, Gould, Dumas, McGehee, Camden, Hampton, Thornton, Warren, and Monticello 259 AM CDT Fri Apr 2 2021 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING... * WHAT: Near or sub-freezing temperatures expected. * WHERE: Most of Arkansas. * WHEN: Until 9 AM CDT this morning. * IMPACTS: Frost and freeze conditions will kill crops, other sensitive vegetation and possibly damage unprotected outdoor plumbing. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. To prevent freezing and possible bursting of outdoor water pipes they should be wrapped, drained, or allowed to drip slowly. Those that have in-ground sprinkler systems should drain them and cover above- ground pipes to protect them from freezing. && $$
What forecasters said that day
The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before this freeze warning went out at Apr 1, 3:27 AM CDT, 10 minutes earlier.
Area forecast discussion, Apr 1, 3:27 AM CDT, 10 minutes before
Area Forecast Discussion National Weather Service Little Rock AR 327 AM CDT Thu Apr 1 2021 .SHORT TERM...Today Through Friday Night A strong area of high pressure at both the surface and upper levels will bring quiet weather conditions to Arkansas through the short term. This surface high has already advected much drier air and colder temperatures into the region overnight. Below average temperatures will be main headlines across Arkansas through Friday Night. Today, temperatures are expected to start out in the upper 20s to lower 30 over northern areas of the state prompting a freeze warning over these areas, further south, temperatures will range from the mid 30s to lower 40s. Ample sunshine will be noted today however northerly winds will help keep temperatures in check with highs only reaching the lower 50s over northeast AR to lower 60s over southwest Arkansas. Tonight, surface high pressure will settle in over portions of northeastern Arkansas. With clear skies and nearly calm winds expected, radiational cooling should be efficient. Much of the CWA has been upgraded to a freeze warning with only southern portions of the area remaining a freeze watch for now. Lows are expected to dip into the mid/upper 20s north, to lower 30s central and south. Sensitive vegetation should be brought indoors if possible or covered up to prevent freeze damage. Temperatures on Friday will warm slightly, however should remain in the mid 50s over the northeast to mid 60s across the southwest. Skies will remain clear and winds will gradually veer to the south/southeast by late afternoon as surface high pressure slowly moves away from the Mid Mississippi Valley. && .LONG TERM...Saturday Through Thursday Not a lot of value added changes will be forth coming this morning as very quiet conditions are expected through the majority of the period. Precipitation chances do not return to the forecast until Wednesday and even then, enough model differences exist that only minimal pops can be justified. Period initiates with surface high pressure sitting to the northeast of the area with south to southeast flow in place. This feature will meander around the southeast United States through early next week keeping the aforementioned southerly flow in place. This will result in temperatures increasing from below normal on Saturday to around 10 degrees above it by Wednesday. Precipitation chances will be virtually zero into the middle of next week with a lack of surface fronts or even upper level disturbances to initiate precipitation. Models do try to introduce some minimal precipitation on Wednesday of next week but with model differences being what they are, will keep them on the low side. && .FIRE WEATHER... There will be an elevated wildfire risk today with minimum humidity expected to drop into the upper teens to the lower 20th percentile over much of the state. In addition to the very dry conditions, the finer fuels such as grass and shrubs are expected to become dry enough to carry surface fire. While winds will remain below criteria for a red flag warning today, caution is advised for any outdoor burning. && .PRELIMINARY POINT TEMPS/POPS... Batesville AR 54 28 56 35 / 0 0 0 0 Camden AR 61 32 61 36 / 0 0 0 0 Harrison AR 53 29 59 38 / 0 0 0 0 Hot Springs AR 61 31 60 37 / 0 0 0 0 Little Rock AR 60 32 58 37 / 0 0 0 0 Monticello AR 58 32 58 36 / 0 0 0 0 Mount Ida AR 60 31 61 37 / 0 0 0 0 Mountain Home AR 54 29 58 36 / 0 0 0 0 Newport AR 53 28 55 35 / 0 0 0 0 Pine Bluff AR 57 31 57 36 / 0 0 0 0 Russellville AR 60 31 61 38 / 0 0 0 0 Searcy AR 57 28 56 34 / 0 0 0 0 Stuttgart AR 55 30 56 37 / 0 0 0 0 && .LZK Watches/Warnings/Advisories... Freeze Warning until 9 AM CDT this morning FOR Baxter-Boone- Cleburne-Fulton-Independence-Izard-Jackson-Lawrence-Marion- Newton-Randolph-Searcy-Sharp-Stone-Van Buren-White-Woodruff. Freeze Warning from 3 AM to 9 AM CDT Friday FOR Arkansas-Baxter- Boone-Cleburne-Conway-Faulkner-Fulton-Garland-Grant-Hot Spring- Independence-Izard-Jackson-Jefferson-Johnson-Lawrence-Logan- Lonoke-Marion-Monroe-Montgomery-Newton-Perry-Pope-Prairie- Pulaski-Randolph-Saline-Searcy-Sharp-Stone-Van Buren-White- Woodruff-Yell. Freeze Watch from late tonight through Friday morning FOR Bradley-Calhoun-Clark-Cleveland-Dallas-Desha-Drew-Lincoln- Ouachita-Pike-Polk-Scott. && Short Term...JONES / Long Term...56
Hazardous weather outlook, Mar 31, 4:24 AM CDT, 23 hours 13 minutes before
Hazardous Weather Outlook National Weather Service Little Rock AR 424 AM CDT Wed Mar 31 2021 ARZ003>008-012>017-021>025-030>034-037>047-052>057-062>069-011000- Boone-Marion-Baxter-Fulton-Sharp-Randolph-Newton-Searcy-Stone- Izard-Independence-Lawrence-Johnson-Pope-Van Buren-Cleburne- Jackson-Logan-Conway-Faulkner-White-Woodruff-Scott-Yell-Perry- Polk-Montgomery-Garland-Saline-Pulaski-Lonoke-Prairie-Monroe-Pike- Clark-Hot Spring-Grant-Jefferson-Arkansas-Dallas-Cleveland- Lincoln-Desha-Ouachita-Calhoun-Bradley-Drew- 424 AM CDT Wed Mar 31 2021 This Hazardous Weather Outlook is for a Large Part of Arkansas. .DAY ONE...Today and Tonight Following the passage of a cold front this morning, strong and gusty northerly winds of 15-20 mph will possible through Wednesday evening. Caution is advised on area lakes. Tonight, below average temperatures will result in sub-freezing conditions across northern couple rows of counties in Arkansas. With the growing season getting underway, take steps now to protect tender plants and vegetation from frost and freeze damage. .DAYS TWO THROUGH SEVEN...Thursday Through Tuesday Well below average low temperatures are expected once again Friday morning. Sub freezing temperatures are expected over the northern and northeastern part of the state with readings expected to bottom out near or a degree or two above freezing elsewhere. With the growing season getting underway, take steps to protect tender plants and vegetation from the cold. .Spotter Information Statement... Spotter activation is not anticipated. && Visit NWS Little Rock on the web. Go to http://weather.gov/lzk. 230/56
The office that day
Everything else NWS Little Rock, AR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 1, 10:33 AM CDT | River Flood Advisory | LZK | Randolph | 20 hr |
Nearby
Freeze Warnings in Arkansas, 2021Every freeze warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.